# SDR AUS20020406

- Difficulty date: April 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524D419
- Condition: Vibrates
- Location: Nr 4
- Part time: 9,322 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) DURING CLIMB NR 4 ENGINE VIBRATION INDICATED 2.0. ON B' SELECTION THE INDICATION WENT OFF SCALE WITH AVM ALERT FLASHING. PRIOR TO SHUTDOWN A SLIGHT AIRFRAME VIBRATION WAS FELT THROUGH THE AIRCRAFT.
